Seroquel from HELL!!!!!!!!!

I’ve had some criticism for going on the bipolar meds. I have to say that it has been difficult for me to accept that I am different and the road to embracing that fact has been very hard, I still tear up and feel like because I can not “conform” then I must be a disappointment to society. I have gained roughly 25 pounds in less than two months because I’ve been on Seroquel since early March (see posting date), which makes me crave carbs… EVEN WHEN I’M NOT HUNGRY. Plus, it makes me tired as hell. This should scare you if you have loved ones who are bipolar. I should’ve known better, since Seroquel has been KNOWN TO CAUSE DIABETES, among other ailments.
I am doing this the “federally and state accepted” way. I also feel as though I’m about to LACTATE, my breasts are rather swollen and tender. I must refrain from strangling my OBVIOUSLY Mormon physician when I go in for my appointment.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: